![]() |
Volumn 289, Issue 6, 2001, Pages 301-305
|
Scalar symmetries of the Hubbard models with variable range hopping
|
Author keywords
[No Author keywords available]
|
Indexed keywords
WAVE FUNCTIONS;
ELECTRON WAVE FUNCTIONS;
EXPLICIT FORM;
INTEGRABILITY;
NEAREST NEIGHBOUR;
VARIABLE RANGE HOPPING;
HUBBARD MODEL;
ARTICLE;
ELECTRON;
ELLIPSOMETRY;
MATHEMATICAL ANALYSIS;
MATHEMATICAL MODEL;
MATHEMATICS;
|
EID: 0035968827
PISSN: 03759601
EISSN: None
Source Type: Journal
DOI: 10.1016/S0375-9601(01)00623-5 Document Type: Article |
Times cited : (1)
|
References (11)
|